# SDR SWAA2018022119943

- Difficulty date: January 29, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 1014-1018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CORRODED BETWEEN BS 1014 TO 1018, BETWEEN STRINGERS 24L TO 24R.  REPAIRED THE SKIN IAW SRM AND EA.
